# SDR REXA2019102491484

- Difficulty date: October 9, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 60031902269
- Condition: Corroded
- Location: Bs 327-338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON INTERCOSTAL DD6 BTW FORMER FS 338.9 AND FRAME FS 327.7 INSIDE STRUCTURE AT PASSENGER DOOR. (PTAS)(TSI: 52-10-301).
SUMMARY: INTERCOSTAL DD6 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 PAR. 6. (C) AND SRM 51-42-21-001-001-A01 PAR. 6 (C).
